# SDR REXA201100402

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,355 hours, 21,845 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Obstructed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR WILL NOT PULL BACK.  CLEANED DEBRIS FROM AROUND ELEVATOR CABLES.  OPS CHECK GOOD IAW AMM 27-31-00.
